Jane

Jane does an aerobics class twice a week which starts at 8pm and lasts an hour. She takes fast-acting insulin before each meal, and has Lantus around 11-12 midnight. She always has her evening meal before she does the class and takes her normal amount of fast-acting insulin. She is getting a bit fed up as she’s noticed she either has a hypo near the end of the class or when she gets home afterwards. She has also had a few during the night recently too. She doesn’t want to eat more food especially before her class as she is trying to lose weight.

Here is her insulin and exercise plan: Janes insulin and exercise plan

 

What could she do? She doesn’t want to eat extra carbohydrate food as she wants to lose weight. This means she needs to reduce herinsulin to prevent hypos.

 

 

Which insulin does she need to reduce? Have a look at the before exercise, after exercise, and before bed charts. Follow them through and see what you come up with.




Leave a Reply